CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 64 Number 1 (Feb 2012)

Looking for a printed back issue?
Page  
Contents
  Automorphismes naturels de l'espace de Douady de points sur une surface
Boissière, Samuel
24   Lower Order Terms of the Discrete Minimal Riesz Energy on Smooth Closed Curves
Borodachov, S. V.
44   Surfaces of Rotation with Constant Mean Curvature in the Direction of a Unitary Normal Vector Field in a Randers Space
Carvalho, T. M. M.; Moreira, H. N.; Tenenblat, K.
81   Pseudoprime Reductions of Elliptic Curves
David, C.; Wu, J.
102   Quandle Cocycle Invariants for Spatial Graphs and Knotted Handlebodies
Ishii, Atsushi; Iwakiri, Masahide
123   Gosset Polytopes in Picard Groups of del Pezzo Surfaces
Lee, Jae-Hyouk
151   Moments of the Rank of Elliptic Curves
Miller, Steven J.; Wong, Siman
183   Negative Powers of Laguerre Operators
Nowak, Adam; Stempak, Krzysztof
217   $W_\omega^{2,p}$-Solvability of the Cauchy-Dirichlet Problem for Nondivergence Parabolic Equations with BMO Coefficients
Tang, Lin

© Canadian Mathematical Society, 2014 : https://cms.math.ca/